# SDR CA190408016

- Difficulty date: April 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 59,706 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Hyd System
- Part time: 31,323 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW RECEIVED A #2 HYDRAULIC PUMP CAUTION INDICATION AFTER GEAR RETRACTION ON DEPARTURE FROM YUL. LANDING GEAR WAS SELECTED DOWN AND #2 HYDRAULIC SYSTEM PRESSURE WENT TO 0. FLIGHT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT. ALTERNATE GEAR EXTENSION WAS NOT REQUIRED. MAINTENANCE RECTIFICATION: #2 ENGINE DRIVEN HYD PUMP REPLACED IAW AMM 29-10-11. ITEM CHECK SERVICEABLE. AIRCRAFT CYCLES: 65878. HOURS: 60275:02. (TC# 20190408016)
